All Journal Entries Journals
Sort By:  

Bloodwork normal!

Mar 04, 2012 - 11 comments

While it has not been a long time 3 weeks since last shot all of my blood work from Feb 27th 2012 has come back normal  UND!  I am so excited, the albumin is a tad over normal for the first time in my life.  I know from the last time that tx can do things to results so am trying not to get upset about it.  The last time it took close to a year for my blood work to normalize.
My platelets are normal (168 up from 75) for the first time since 2004, yippee
I am so happy I am floating.
Again, I want to thank everyone who helped me through this tx, my doc said it would be hard for me and he was right

Thank you
Dee

Worst week 13

Dec 03, 2011 - 15 comments
Tags:

incivek

,

Anxiety

,

side effects

,

sleep



I am not doing well.  I finished 12 weeks of Incivek last Saturday, did ok for a couple of days, then I started having anxiety, did not sleep Mon,Tues,Wed,  Thursday I slept for a couple of hours.
Last night was pretty bad but I tried melatonin and it helped.  Will try to write more when I get some sleep

Update, Today is Dec 12th close to midnight, what a time it has been since I first wrote the above Dec 2012.  I have really suffered sinc Nov 29th 2012. when I finished the Incivek.   I already described the panic I was feeling  in a post  half in CAPS, and I did not realize. I am really embarrassed by that post.  I was having a panic attack  due to medication interactions when I wrote the post..  I had a choice to remove it but thought it might help someone else.

I finished Incivek for the first couple of days I was ok, not great but ok.   Then, a few days after, all of a sudden I could not read...could not write, could not express a coherent thought.  I was very afraid I was having a stroke.  My husband took my blood pressure and pulse.  He said I was ok.  I still wonder to this day if I did have a stroke.
New information regarding Incivek and drug interactions have come out since I started tx Sept 1st 2011. I have written up a time line to hopefully cut and past tomorrow.  I am exhausted, my husband has been sick since last week and since it is just the two of us it is difficult so we are leaning on each other. .  I let my docs office keep telling me that it was the medicine.  Yes, of course it is the medicine however I did a triple trial in 2008 and when I stopped the trial drug at 16 weeks continuing on with peg/riba to 43 of 48 weeks I did not notice any difference so I knew something wasn't right.
Today I was told that when any new drug is approved by the FDA there are always side effects which do not become obvious until many many months or years later.  It made sense to me.  Why did I rush into treatment?  I thought they had researched this for years, drug approved May 23, I started Sept 1st  As my friend NYGIRL(7) posted, they have been studying this for years why don't they have something for the rash and the horrible itching? (this was not what she said verbatim but I caught the drift) :) .
Dee

Update  11/17/13  There was some new information presented at the EASLD conference of 2013. I will get it bring it back here.

I was looking for help with tx for another member here and came across this. It is a poster from the EASL 2013.  It was s a small study  

http://www.healio.com/infectious-disease/hepatitis-resource-center-2013/anurag-maheshwari-md-on-telaprevir-based-hcv-treatment


UNDECTABLE!! SO HAPPY!

Oct 09, 2011 - 18 comments
Tags:

UND

,

incivek

,

Hope

,

happy



I received a call from the nurse, she told me to sit down (which of course scared the heck out of me) I sat down right in the hallway.  She then said, we got your 4 week blood draw back and you are UND
UND!! for me!  The doctor had said that it would be very hard to treat my HCV cause I have had this a long time and I am a 2/4..  I did not want to use a thread to post as I know there is a limit and someone else may need the thread more than I.
I first told the nurse that I loved her, then I cried, then I thanked God, I can not believe it is working for me.   I am beside myself with happiness.  I was going to thank each and every person who has supported me, comforted me, advised me.  I did not get to everyone before I ran out of energy so thought I would do it this way.  My Hemoglob is low so am having problems even typing, who knew?
I am waiting now for my new blood work to get to the doc to see if I need any rescue drugs.  I hope my body can improve on its own.  So while I feel horrible, just had shot day,everytime I start to have a pity party, I remind myself UND Dee, you are UND  The nurse said this is the miracle of modern medicine
Thank God, thank all of you for being there.  MH is the best especially for people who don't have the support of family like you would see in a movie or TV :)
Bless everyone
Dee

9/2 Triple Treatment  Incivek,  Pegintron, Riba

Sep 03, 2011 - 17 comments
Tags:

started incivek pegintron

,

tx started

,

fever chills

,

riba

,

incivek



I was very afraid and nervous yesterday I took my first pegintron shot at 12:30 pm, started to feel a little groggy about 5 hours later.  Went to bed about 7, woke at midnight with a fever of 102, terrible shivers, aching all over, was so cold.  My first thought was to take ibuprofen.  My husband reminded me about how much my blood levels fell the last time.  So, I am going to try tylenol for fever and reserve ibuprofen for really bad times.  Last night was bad,  I only took two ibuprofen vs the 4 I usually take.  My hemo said that aspirin paralyzes the platelets for a week while ibuprofen does the same for a few days.
I was going to take  the pills out and put them in a pill box with a timer.  The nurse from Vertex told me to keep them in their containers as they would stay fresh that way.  Oh well, I will come up with a better way.  I tried to set a timer last night but it was on pm instead of AM, oh well :)

I just woke  (9/3) feeling a little achey, going to take my incivek and riba at 7, 11, and incivek at 3.   The training person was nice but did not know much about the mental side effects of interferon or riba rage; which is my biggest concern,   Oh well, I guess there is a difference between having it and knowing and being a trainer.  She said it must have been my trial drug that made me anxious, irritable, unable to remember words hah.  
5 hours ago I took the Incivek, riba and went back to bed with some tylenol PM.  Seems to have helped me sleep, I pray that the sides won't be too awful.
Dee